American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Leandro Cagliero and Paulo Tirao. Total cohomology of solvable Lie algebras and linear deformations. Trans. Amer. Math. Soc. 368 (2016) 3341-3358.
Abstract, references, and article information   
View Article: PDF

[2] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc. 366 (2014) 6483-6506.
Abstract, references, and article information   
View Article: PDF

[3] Examples. CBMS Regional Conference Series in Mathematics 116 (2012) 113-120.
Book volume table of contents   
View Article: PDF

[4] Homotopy invariance and quantization. CBMS Regional Conference Series in Mathematics 116 (2012) 75-84.
Book volume table of contents   
View Article: PDF

[5] Index. CBMS Regional Conference Series in Mathematics 116 (2012) 121-123.
Book volume table of contents   
View Article: PDF

[6] Finer structures of cohomology. CBMS Regional Conference Series in Mathematics 116 (2012) 25-44.
Book volume table of contents   
View Article: PDF

[7] Basic notions. CBMS Regional Conference Series in Mathematics 116 (2012) 1-17.
Book volume table of contents   
View Article: PDF

[8] Deformations and cohomology. CBMS Regional Conference Series in Mathematics 116 (2012) 19-23.
Book volume table of contents   
View Article: PDF

[9] Martin Markl. Deformation Theory of Algebras and Their Diagrams. CBMS Regional Conference Series in Mathematics 116 (2012) MR MR2931635.
Book volume table of contents   

[10] The simplicial Maurer-Cartan space. CBMS Regional Conference Series in Mathematics 116 (2012) 55-67.
Book volume table of contents   
View Article: PDF

[11] $L_\infty $-algebras governing deformations. CBMS Regional Conference Series in Mathematics 116 (2012) 99-111.
Book volume table of contents   
View Article: PDF

[12] The gauge group. CBMS Regional Conference Series in Mathematics 116 (2012) 45-54.
Book volume table of contents   
View Article: PDF

[13] Strongly homotopy Lie algebras. CBMS Regional Conference Series in Mathematics 116 (2012) 69-74.
Book volume table of contents   
View Article: PDF

[14] Brief introduction to operads. CBMS Regional Conference Series in Mathematics 116 (2012) 85-98.
Book volume table of contents   
View Article: PDF

[15] David A. Jordan and Sei-Qwon Oh. Poisson brackets and Poisson spectra in polynomial algebras. Contemporary Mathematics 562 (2012) 169-187.
Book volume table of contents   
View Article: PDF

[16] Amnon Yekutieli. Twisted Deformation Quantization of Algebraic Varieties (Survey). Contemporary Mathematics 562 (2012) 279-297.
Book volume table of contents   
View Article: PDF

[17] Paul Levy. Isomorphism problems of noncommutative deformations of type $D$ Kleinian singularities. Trans. Amer. Math. Soc. 361 (2009) 2351-2375. MR 2471922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nurit Barnea and Yuval Ginosar. A separable deformation of the quaternion group algebra. Proc. Amer. Math. Soc. 136 (2008) 2675-2681. MR 2399028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anne V. Shepler and Sarah Witherspoon. Hochschild cohomology and graded Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 3975-4005. MR 2395161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Grégory Ginot and Gilles Halbout. Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006) 621-630. MR 2180877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Agata Smoktunowicz. The Artin-Stafford gap theorem. Proc. Amer. Math. Soc. 133 (2005) 1925-1928. MR 2137856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yi Ming Zou. Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$. Trans. Amer. Math. Soc. 353 (2001) 3789-3802. MR 1837259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information   
View Article: PDF

[24] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian Parshall and Jian Pan Wang. Quantum linear groups. Memoirs of the AMS 89 (1991) MR 1048073.
Book volume table of contents   


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia